# SDR DALA2021120207432

- Difficulty date: December 1, 2021
- Submitted: December 2, 2021
- Operation: Air carrier
- Aircraft: N355NW
- Make and model: Airbus A320-212
- Aircraft serial: 807
- Aircraft time: 68,648 hours, 31,698 cycles
- System (JASC): 5552 · Elevator Tab, Attach Fittings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3255 R/H ELEVATOR #6 HINGE ATTACH POINT BEARING FROZEN. CORRECTIVE ACTION: R/R R/H ELEVATOR #6 HINGE ATTACH POINT ARM IAW A320 AMM 55-16. OK FOR SERVICE. (2036145)
